Siegel disks with smooth boundaries

Artur Avila Collège de France, Paris, France Xavier Buff Laboratoire Emile Picard, Université Paul Sabatier Arnaud Chéritat Laboratoire Emile Picard, Université Paul Sabatier

TBD mathscidoc:1701.331943

Acta Mathematica, 193, (1), 1-30, 2003.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:44 uploaded by actaadmin ] [ 154 downloads ] [ 0 comments ] [ Cited by 21 ]
@inproceedings{artur2003siegel,
  title={Siegel disks with smooth boundaries},
  author={Artur Avila, Xavier Buff, and Arnaud Chéritat},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203344865798652},
  booktitle={Acta Mathematica},
  volume={193},
  number={1},
  pages={1-30},
  year={2003},
}
Artur Avila, Xavier Buff, and Arnaud Chéritat. Siegel disks with smooth boundaries. 2003. Vol. 193. In Acta Mathematica. pp.1-30. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203344865798652.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved